# SDR ASAA0996844

- Difficulty date: October 24, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 25,253 hours, 9,820 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A20132
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB FIXED L/E HAS A DENT OUT OF LIMITS.  REPAIRED RT HORIZONTAL STAB FIXED L/E.
